The structure of Π (ΩS)
Homotopie algébrique et algèbre locale, Astérisque no. 113-114  (1984), p. 109-117
@incollection{AST_1984__113-114__109_0,
     author = {Halperin, Stephen},
     title = {The structure of $\Pi\_\star (\Omega S)$},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     pages = {109-117},
     mrnumber = {749046},
     zbl = {0546.55014},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__109_0}
}
Halperin, Stephen. The structure of $\Pi_\star (\Omega S)$, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 109-117. http://www.numdam.org/item/AST_1984__113-114__109_0/

[B] I. K. Babenko , One analytic properties of the Poincaré series of loop spaces. Math Zametki 27 (1980) 751-765. | MR 578259 | Zbl 0455.55006

I. K. Babenko , One analytic properties of the Poincaré series of loop spaces English Translation in Math Notes 27 (1980). | Zbl 0455.55006

[F-H] Y. Felix and S. Halperin , Rational LS category and its applications, Transactions of A.M.S., Vol. 273 , n° 1 (1982), p. 1-37. | Article | MR 664027 | Zbl 0508.55004

[F-H-T] Y. Felix, S. Halperin and J. C. Thomas, The homotopy Lie algebra for finite complexes. Publications Mathématiques de l'I.H.E.S., n° 56 (1982) , p. 387-410. | MR 686046 | Zbl 0504.55005

[F-H-T '] Y. Felix, S. Halperin and J. C. Thomas, Espaces de catégorie deux, preprint.

[F- T] Y. Felix and J. C. Thomas, The radius of convergence of Poincaré series of loop spaces, Inventiones Math., Vol. 68, fasc. 2 (1982) , p. 257-274. | Article | MR 666163 | Zbl 0476.55016

[Fr-H] J. Friedlander and S. Halperin, An arithmetic characterization of the rational homotopy groups of certain spaces, Inventiones Math. 53 (1979) 117-138. | Article | MR 560410 | Zbl 0396.55010

[H] S. Halperin, Finiteness in the minimal models of Sullivan, Trans. A.M.S. 230 (1977) 173-199. | Article | MR 461508 | Zbl 0364.55014

[Q] D. Quillen, Rational homotopy theory, Ann of Math. 90 (1969) 205-295. | Article | MR 258031 | Zbl 0191.53702